# SDR CA120928005

- Difficulty date: September 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270003
- Condition: Failed
- Location: Flight Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT FLIGHT SPOILER DEPLOYING IN FLIGHT AND UNCOMMANDED.
